# SDR GTIA2024100738420

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 10,477 hours, 4,390 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FA NOTIFIED US OF A FUEL SMELL IN THE MID CABIN ALL THE WAY TO THE BACK NOTE THAT WE WERE APPLYING MEL 36-11-07-3 WHICH CALL TURN BLEED OFF ON AFFECTED SIDE & CROSS BLEED OPEN  -PERFORMED ISOLATION OF PACKS 1 & 2 INDIVIDUALLY. NO ODORS OBSERVED.  RESETS BMCS. BLEED AIR SYSTEMS OPS TEST GOOD IAW AMM 36-11-00.  A/C OK TO CONTINUE SVC.
